MAUDE Adverse Event Report: TELA BIO, INC. OVITEX PRS; SURGICAL MESH

TELA BIO, INC. OVITEX PRS; SURGICAL MESH
Model Number P20263-1020G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A tela bio medical affairs spoke with the reporting surgeon during the week of july 7th, 2025 and all information reasonably known to tela bio from this communication and all other investigation is included in this report.The surgeon reported four similar cases simultaneously that occurred intermittently over the course of approximately six months and did not offer full case details for each event.A batch record review was conducted which showed no non-conformances or anomalies.The lot met all release specifications and was sterilized utilizing validated sterilization parameters.Wound complications and fluid collection are known risks associated with soft tissue reinforcement procedures.
 
Event or Problem Description
It was reported that a patient experienced fluid collection and wound drainage approximately one month after a cosmetic revision procedure performed with breast implants and ovitex prs.The surgeon performed a washout to address the drainage issue.

Brand Name
OVITEX PRS
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO, INC.
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4843202884
MDR Report Key22609630
Report Number3010513348-2025-00010
Device Sequence Number5384408
Product Code FTM
UDI-Device Identifier00810055070770
UDI-Public00810055070770
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K214070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberP20263-1020G
Device Catalogue NumberP20263-1020G
Device Lot NumberERT-24H15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MOTIVA BREAST IMPLANTS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale